VIEW ALL ABSTRACTS +
Articles
Kunio Tsukada, Takashi Itô
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 18 (3-4), 109-113, (1965) DOI: 10.14492/hokmj/1530691481
No abstract available
Tamao Nagai, Hidemaro Kôjyô
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 18 (3-4), 114-123, (1965) DOI: 10.14492/hokmj/1530691482
No abstract available
Saburô Uchiyama
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 18 (3-4), 124-127, (1965) DOI: 10.14492/hokmj/1530691483
No abstract available
Ichirô Amemiya, Tsuyoshi Ando
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 18 (3-4), 128-140, (1965) DOI: 10.14492/hokmj/1530691484
No abstract available
Tetsuya Shimogaki
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 18 (3-4), 141-152, (1965) DOI: 10.14492/hokmj/1531468912
No abstract available
Hisao Tominaga
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 18 (3-4), 153-157, (1965) DOI: 10.14492/hokmj/1530691485
No abstract available
Yôichi Miyashita
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 18 (3-4), 158-187, (1965) DOI: 10.14492/hokmj/1530691486
No abstract available
Back to Top